Open Access
Translator Disclaimer
May, 1977 A Glivenko-Cantelli Theorem and Strong Laws of Large Numbers for Functions of Order Statistics
Jon A. Wellner
Ann. Statist. 5(3): 473-480 (May, 1977). DOI: 10.1214/aos/1176343844

Abstract

A strengthened version of the Glivenko-Cantelli theorem for the uniform empirical distribution function is proved. The strengthened Glivenko-Cantelli theorem is used to establish strong laws of large numbers for linear functions of order statistics.

Citation

Download Citation

Jon A. Wellner. "A Glivenko-Cantelli Theorem and Strong Laws of Large Numbers for Functions of Order Statistics." Ann. Statist. 5 (3) 473 - 480, May, 1977. https://doi.org/10.1214/aos/1176343844

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0365.62045
MathSciNet: MR651528
Digital Object Identifier: 10.1214/aos/1176343844

Subjects:
Primary: 60F15
Secondary: 62G30

Keywords: Glivenko-Cantelli theorem , order statistics , strong laws of large numbers

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top